MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGM212110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2022, the patient underwent an endovascular procedure to treat a dissection in zone 3 lsa utilizing two gore® tag® conformable thoracic stent graft with active control system.On (b)(6) 2023 the patient is scheduled to undergo a reintervention on a prior gore® tag® conformable thoracic stent graft with active control system graft as the physician plans to do an angiogram and make a decision if a reintervention is to take place and if to extend the graft proximally due to the disease progression.It is currently unknown about the details of the disease progression.Reportedly, the field sales associate was notified about a possible scheduled reintervention to take place by the physician on december 04, 2023.Additional information received on december 14, 2023 reintervention: patient underwent an endovascular procedure due to disease progression and distal device movement of the ctagac (distance unknown) utilizing a gore® tag® thoracic branch endoprosthesis (side branch, aortic branch component and branch aortic extender).Physician extended proximally with the devices from the original ctagac (unknown which of the 2 ctagac was more proximal as both in same area).There are no details on the cause of disease progression, procedure went well with the tbe deployment up to the left common carotid artery.
 
Additional Manufacturer Narrative
H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Since it is unknown which device is directly implicated in this complaint, (b)(4) / udi-di (b)(4) will be included on the report.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), complications associated with use of the gore® tag® thoracic endoprosthesis may include but are not limited to stent graft: migration and reoperation.Since it is unknown which device is directly implicated in this complaint, (b)(4) / udi-di (b)(4)will be included on the report.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18376370
Report Number2017233-2023-04503
Device Sequence Number7579627
Product Code MIH
UDI-Device Identifier00733132646890
UDI-Public00733132646890
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2024
Device Catalogue NumberTGM212110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age19 YR
Patient SexMale